Space of Quasi-Periodic Limit Functions and Its Applications
Rui Xie,
Zhinan Xia and
Junwei Liu
Additional contact information
Rui Xie: Department of Mathematics, Tianjin University of Commerce, Tianjin 300134, China
Zhinan Xia: Department of Applied Mathematics, Zhejiang University of Technology, Hangzhou 310023, Zhejiang, China
Junwei Liu: College of Science, Yanshan University, Qinhuangdao 066004, Hebei, China
Mathematics, 2019, vol. 7, issue 11, 1-21
Abstract:
We introduce a class consisting of what we call quasi-periodic limit functions and then establish the relation between quasi-periodic limit functions and asymptotically quasi-periodic functions. At last, these quasi-periodic limit functions are applied to study the existence of asymptotically quasi-periodic solutions of abstract Cauchy problems.
Keywords: quasi-periodic limit functions; asymptotically quasi-periodic functions; abstract Cauchy problems (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/7/11/1132/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/11/1132/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:11:p:1132-:d:288588
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().